Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i5.10
pages 1-9

Discrete Optimal Control of Descriptor Systems with Variable Parameters

Mikhail F. Bondarenko
Kharkov National University of Radioelectronics, Ukraine
Larisa A. Vlasenko
Kharkov National University of Radio and Electronics, Kharkov, Ukraine
Anatoliy G. Rutkas
Kharkov National University of Radio and Electronics, Kharkov

ABSTRACT

We consider lumped and distributed control systems with discrete time, which dynamics is described by linear relations with unbounded operator coefficients in the Hilbert spaces. The systems are of descriptor type in the sense that in their relations operators at unknown vectors can have nontrivial kernels. Conditions of unique solvability are established, sets of initial vectors and solutions are described, the problem of optimal control with quadratic performance criterion was studied.


Articles with similar content:

Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument
Journal of Automation and Information Sciences, Vol.39, 2007, issue 11
Vladimir T. Matvienko
Identification for Systems of Stochastic Dynamic Discrete Models with Determinate Coefficients
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Alexander P. Sarychev
A Linear Quadratic Regulator Problem for Descriptor Lumped and Distributed Systems with Discrete Time
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Larisa A. Vlasenko, Mikhail F. Bondarenko
Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka
The Controllability Problem for Some Linear Hyperbolic Equations
Journal of Automation and Information Sciences, Vol.45, 2013, issue 11
Hamlet Farman ogly Guliyev , Tunzalya Magerram kyzy Mustafayeva